# SDR SWAA2023052250093

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 61,145 hours, 36,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB AFT FLAP DENT/CRACK LH IB AFT FLAP DENT/CRACK LOWER SKIN<[01] APPLIED PERMANENT REPAIR PER SRM 57-53-01-2R-4 AND SRM 51-70-10.
